Please use this identifier to cite or link to this item:
Title: Isolated singularities for weighted quasilinear elliptic equations
Contributor(s): Cirstea, Florica C (author); Du, Yihong  (author)
Publication Date: 2010
DOI: 10.1016/j.jfa.2010.03.015
Handle Link:
Abstract: We classify all the possible asymptotic behavior at the origin for positive solutions of quasilinear elliptic equations of the form div(∇|u|ᵖ⁻²∇u)=b(x)h(u) in Ω∖{0}, where 1∠p≤N and Ω is an open subset of ℝᴺ with 0∈Ω. Our main result provides a sharp extension of a well-known theorem of Friedman and Véron for h(u)=uq and b(x)≡1, and a recent result of the authors for p=2 and b(x)≡1. We assume that the function h is regularly varying at ∞ with index q (that is, limt→∞h(λt)/h(t)=λq for every λ>0) and the weight function b(x) behaves near the origin as a function b0(|x|) varying regularly at zero with index θ greater than −p. This condition includes b(x)=|x|θ and some of its perturbations, for instance, b(x)=|x|θ(−log|x|)ͫ for any m ∈ ℝ. Our approach makes use of the theory of regular variation and a new perturbation method for constructing sub- and super-solutions.
Publication Type: Journal Article
Source of Publication: Journal of Functional Analysis, 259(1), p. 174-202
Publisher: Academic Press
Place of Publication: United States of America
ISSN: 0022-1236
Field of Research (FOR): 010110 Partial Differential Equations
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 87
Views: 84
Downloads: 0
Appears in Collections:Journal Article

Files in This Item:
2 files
File Description SizeFormat 
Show full item record


checked on Nov 30, 2018

Page view(s)

checked on Feb 8, 2019
Google Media

Google ScholarTM



Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.